# SDR CALA9801330

- Difficulty date: July 23, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14534
- Make and model: Doug DC-9-32
- Aircraft serial: 47110
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Beltframe
- Condition: Corroded
- Location: Bs 180
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND E/E BELTFRAME CORRODED AT BS 180 BETWEEN LONGERON 24 AND 25L.  THE CORRODED SECTION WAS CUT OUT AND A DOUBLER WAS INSTALLED IAW SRM 53-03, FIGURE 4.
